• question-icon

    What causes dark pus filled bumps on mons pubis?

default
Posted on Wed, 25 May 2016 in Sexual Health
Question: I have dark puss filled bumps on my mun pubis and around it, what could this be? I have been sexually active recently but these bumps have been occurring before I was sexually active. It just seems like it's getting worse now
doctor
Answered by Dr. Ronald Schubert 33 minutes later
Brief Answer:
folliculitis

Detailed Answer:
Thank you for contacting HCM with your health care concerns

I am sorry to hear that you have been having pustules in your genital area. This sounds like you have folliculitis or infected hair. this could be due to shaving the pubic area or from hairs breaking during sex. The best thing to do is to not shave the area. If the hairs are breaking and becoming infected you may need to start an oral antibiotic that your medical provider would need to prescribe.

Since this happened prior to you becoming sexually active this could not be herpes or any other sexually transmitted disease.

I hope I answered your question. Please contact us again if you have any additional questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ronald Schubert 9 minutes later
I did have thess bumps bedore but not as bad as they are now. And if it was herpes or any other sexually transmitted disease wouldnt it be in blister form instead of bump form? Thank you!
doctor
Answered by Dr. Ronald Schubert 6 minutes later
Brief Answer:
Herpes blisters

Detailed Answer:
I agree I do not think you have herpes. Herpes would be blisters and since these bumps occurred prior to you becoming sexually active they could not be herpes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ronald Schubert 19 minutes later
What should i do to get rid of these bumps?
doctor
Answered by Dr. Ronald Schubert 21 minutes later
Brief Answer:
Oral Antibiotics

Detailed Answer:
These bumps sound like infected hair follicles and would need an oral antibiotics to treat them effectively. I recommend that you see your medical provider and have them look and start you on medication
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ronald Schubert 1 hour later
Okay thank you!
doctor
Answered by Dr. Ronald Schubert 20 minutes later
Brief Answer:
Your welcome

Detailed Answer:
Your welcome and best wishes
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Sexually transmitted disease

doctor1 MD

Hello, I am in urgent need of an answer please! I am currently working oversea's, a little before december my left testicle became inflamed and I...

doctor1 MD

Glans Penis swollen after masturbation.After vigorous masturbation I noticed my glans penis was swollen on the sides. There was painless large...

doctor1 MD

About six weeks ago i started to notice a paipn in my right-hand testicle and my groin then some clear discharge from my penis . I went to the gi...

doctor1 MD

Hi, I had the Nexplanon implant done (11/07/13) and have recently begun having cramps, what appears to be old period blood (reddish brown, black...

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger...

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and...

Get personalised answers from verified doctor in minutes across 80+ specialties

164 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ronald Schubert
  • Q - Suggest treatment for bone cancer

  • Q - What causes dry mouth and white patch on tongue?

  • Q - What causes burning sensation and pain in elbow joint and hip joint?

  • Q - Suggest treatment for skin rashes

  • Q - What are side effects of Metanx?

  • Q - What does a brown spot on arm indicate?

  • Q - What causes hair growth on heel?

  • Q - Suggest treatment for itchy, painful and swollen legs

  • Q - Suggest treatment for hemiplegic migraines

  • Q - What causes itching and pain in feet at night while sleeping?

backtotop2